# SDR 2004UALA00845

- Difficulty date: September 17, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 16,933 hours, 4,968 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Failed
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RT WING SLIDE SQUIB FAILS TO TEST.  REPLACED BOTH LEFT AND RIGHT BATTERY PACKS AND RIGHT ESCAPE SYSTEM RELAY ASSY M1136.  SYSTEM TEST 1 AND 2 CHECK NORMAL.
